U.S. doctors online nowAsk doctors free
A female asked:

can the morning after pill cause neck glands to be a little swollen? my throat doesn't have pus on it nor does it hurt. can thehormones cause that?

1 doctor answer1 doctor weighed in
Dr. Robert Grindstaff
Addiction Medicine 38 years experience
Probably not: those are not listed as any of the known side effects from the pill. You may coincidentally have a viral or bacterial pharyngitis. You may want to do some saltwater gargles and if it does not improve see your physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.